# SDR AALA20101203TUL06

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 61,354 hours, 26,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT LEFT AFT NOSE LANDING GEAR DOOR - AFT HINGE CUTOUT.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER SRM 53-05-00 FIGURE 62 SHEET 1 AND 2.
